Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Is there any side-effect of lactogen?

Hello doctor , I m 23 years of age and my son age is 1 month & feeding him lactogen 1 , as i have no sufficient breastmilk to my child. Does this feeding has any side-effect on my child s health?
Asked On : Wed, 18 May 2011
Answers:  2 Views:  3425
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
if u have no enough breastmilk then lactogen is good choice,
it contain similar to milk and very safe.
only thing u need to be watch is baby tolerance means he can digest it well and has no problem like diarrhea ,pain ,crying after taking it.
use clean utensil only .
Answered: Wed, 18 May 2011
I find this answer helpful
  User's Response
hi seema
if he is diagesting it then no problem. but somtimes lactogen intoarance like diarrhea, vomiting happens. but he has no such symptoms . dont worry . try to increase breast milk by taking shatavary kalp with milk three times a day. contact
Answered: Wed, 18 May 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor